# SDR DALA2019031901864

- Difficulty date: March 18, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0991298) DURING INSPECTION FOUND CRACKED INSPAR RIB STB. STA.92.70, AT 20.5 INCH. OF FRONT SPAR AT LT HORIZONTAL STABILIZER. REPAIRED INSPAR RIB STB STA 92.70 AT 20.5" OF FRONT SPAR AT LT HORIZONTAL STABILIZER AS PER SRM 55-10-09 REP #4.
